NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"always have reactions in my face, so I use funbact A, I notice the moment my funbact A cream finishes d reactions come back and it itches too. Pls y does this happen, and what can I do? "

    User Avatar
    A 32 years year old male asked:
    3 years ago
    always have reactions in my face, so I use funbact A, I notice the moment my funbact A cream finishes d reactions come back and it itches too. Pls y does this happen, and what can I do?
    Dr. Gabriel A answered:
    3 years ago
    Hello. First you have to know what causes the reactions in the first place, is it a cream, soap etc. That should first be avoided. The funbact A is apparently just suppressing and not treating. You should see a dermatologist to get to the root of the problem and permanent treatment.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app